E.M. is edited and published in Badajoz (Spain) by the Instituto de Matemáticas de la Universidad de Extremadura (IMUEX), under the auspices of this university and the cooperation of the Departamento de Matemáticas and the Servicio de Publicaciones.

Vol 35 No 1 (2020)

Published: 2020-05-14

Refinements of Kantorovich type, Schwarz and Berezin number inequalities

M. Garayev, F. Bouzeffour , M. Gürdal, C.M. Yangöz

1--20

Hom-Jordan and Hom-alternative bimodules

S. Attan, H. Hounnon, B. Kpamegan

69--97

Generalized representations of 3-Hom-Lie algebras

S. Mabrouk, A. Makhlouf, S. Massoud

99--126

View All Issues